# SDR DALA2015032902471

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP CORROSION ON BORE INNER AND OUTER SURFACE OF RIBS FROM STA XOS=530,580 AND 610 AT LT SLAT PANEL NR 5.  CORROSION ON INNER AND OUTER SURFACE OF RIBS FROM XOS = 530 AND 610 WERE REMOVED IAW SRM 51-10-3, PAR 26 WAS ACCOMPLISHED ORIGINAL THICKNESS ON RIB AT STA=XOS = 530 IS 0.370" AND MINIMUN REMAINING THICKNESS IS 0.364" THEREFORE IT IS WITHIN LIMITS IAW SRM 57-01, FIG 1B WAS ACCOMPLISHED ORIGINAL THICKNESS ON RIB AT FROM XOS =610 IS 0.251" THEREFORE IS WITHIN LIMITS IAW SRM 57-01, FIG 1 AND REPLACED RIB AT STA XOS= 580 AND XOS = 610, DAMAGE WAS REPAIRED ON STA XOS=530 AND 610 AND MEASURED WITH HOLES  FWD ID 0.811" AND AFT HOLES ID 0.812" ON STA XOS =530 AND STA XOS =610 HOLES FWD AND AFT ID 0625" THEREFORE OUT LIMITS OF BLUE PRINT HOLE DIAMETER IAW SRM 57-02, PAR 9C 1.  BUSHINGS WERE FABRICATE AND INSTALLED IAW SRM 57-02, PAR 9 C2.
